# SDR MALA010649

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Engine: CT75A
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: M83726282001P
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During Flight 3281, F1 Open Amber light came on after Takeoff-light remained on during flight and after Landing.  Air turnback to MSP.  Maintenance removed and replaced Relay 82KA PN M83726-28-2001P.  Ops check good IAW AMM 76-10-60-5.
